MAUDE Adverse Event Report: MICROVENTION, INC. STENT; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. STENT; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX3019-PMA
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Codes Transient Ischemic Attack (2109); Thrombosis/Thrombus (4440)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and was not available for analysis.Imaging was not provided as well.The event as described or the alleged product issue could not be confirmed.
 
Event or Problem Description
It was reported that a stent was difficult to detach.Eventually it did detach but the the proximal end did not fully open.The patient remained overnight due to the stent not completely opening.No thrombus was observed in the unopened portion and the patient was discharged.Later the patient experienced a tia.Angio revealed that the stent is completely occluded due to thrombus.

Brand Name
STENT
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24767686
Report Number2032493-2026-00214
Device Sequence Number9298968
Product Code OUT
UDI-Device Identifier00842429114261
UDI-Public00842429114261
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFREDX3019-PMA
Device Lot Number0000637989
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown